Archiv der Mathematik

, Volume 18, Issue 4, pp 369–377 | Cite as

Categorical characterization of the MacNeille completion

  • B. Banaschewski
  • G. Bruns
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    B. Banaschewski, Hüllensysteme und Erweiterungen von Quasi-Ordnungen. Z. math. Logik Grundl. Math.2, 35–46 (1956).Google Scholar
  2. [2]
    G.Birkhoff, Lattice Theory. 2nd ed., New York 1948.Google Scholar
  3. [3]
    G. Bruns, Darstellungen und Erweiterungen geordneter Mengen I. J. reine angew. Math.209, 167–200 (1962).Google Scholar
  4. [4]
    B. Eckmann undA. Schopf, Über injektive Moduln. Arch. Math.4, 75–78 (1953).Google Scholar
  5. [5]
    A.Grothendieck, Sem. Bourbaki, 12ième année (1959–1960), No. 190.Google Scholar
  6. [6]
    P. Halmos, Injective and projective Boolean algebras. Proc. Symp. Pure Math.2, 114–122 (1961).Google Scholar
  7. [7]
    P.Halmos, Lectures on Boolean algebras. Princeton 1963.Google Scholar
  8. [8]
    H. MacNeille, Partially ordered sets. Trans. Amer. Math. Soc.42, 416–460 (1937).MathSciNetGoogle Scholar
  9. [9]
    B.Mitchel, Theory of Categories. New York and London 1965.Google Scholar
  10. [10]
    Z.Semadeni, Projectivity, injectivity and duality. Rozprawy Matematyczne35. Warsaw 1963.Google Scholar

Copyright information

© Birkhäuser Verlag 1967

Authors and Affiliations

  • B. Banaschewski
    • 1
  • G. Bruns
    • 1
  1. 1.Department of MathematicsMcMaster University Hamilton CollegeHamiltonCanada

Personalised recommendations